中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Computer Science, Hardware & Architecture; Computer Science, Software Engineering
题名:
new semantic model for authentication protocols in asms
作者: Xue R ; Feng DG
关键词: cryptographic protocol ; formal analysis ; abstract state machine (ASM) ; authentication protocol
刊名: JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY
发表日期: 2004
卷: 19, 期:4, 页:555-563
收录类别: sci ; acm
部门归属: Chinese Acad Sci, Inst Software, State Key Lab Informat Secur, Beijing 100080, Peoples R China.
语种: 英语
WOS记录号: WOS:000222789900014
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/12908
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
New+Semantic+Model+for+Authentication+Protocols+in+ASMs.pdf(714KB)----限制开放-- 联系获取全文

Recommended Citation:
Xue R,Feng DG. new semantic model for authentication protocols in asms[J]. JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2004-01-01,19(4):555-563.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Xue R]'s Articles
[Feng DG]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Xue R]‘s Articles
[Feng DG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace